Search results

Journal Article (225)

2007
Journal Article
Slowik, M.; Benner, P.; Sima, V.: Evaluation of the Linear Matrix Equation Solvers in SLICOT. Journal of Numerical Analysis, Industrial and Applied Mathematics 2 (1-2), pp. 11 - 34 (2007)
2006
Journal Article
Baur, U.; Benner, P.: Factorized Solution of Lyapunov Equations Based on Hierarchical Matrix Arithmetic. Computing 78 (3), pp. 211 - 234 (2006)
Journal Article
Benner, P.: Numerical Linear Algebra for Model Reduction in Control and Simulation. GAMM-Mitteilungen 29 (2), pp. 275 - 296 (2006)
Journal Article
Benner, P.; Byers, R.: An Arithmetic for Matrix Pencils: Theory and New Algorithms. Numerische Mathematik 103 (4), pp. 539 - 573 (2006)
Journal Article
Benner, P.; Faßbender, H.: Numerische Methoden zur passivitätserhaltenden Modellreduktion (Numerical Methods for Passivity Preserving Model Reduction). at - Automatisierungstechnik 54 (4), pp. 153 - 160 (2006)
Journal Article
Benner, P.; Kressner, D.: Algorithm 854: Fortran 77 Subroutines for Computing the Eigenvalues of Hamiltonian Matrices. ACM Transactions on Mathematical Software 32 (2), pp. 352 - 373 (2006)
Journal Article
Benner, P.; Kressner, D.: Balancing Sparse Hamiltonian Eigenproblems. Linear Algebra and its Applications 415 (1), pp. 3 - 19 (2006)
Journal Article
Benner, P.; Quintana-Ortí, E. S.; Quintana-Ortí, G.: Solving Stable Sylvester Equations via Rational Iterative Schemes. Journal of Scientific Computing 28 (1), pp. 51 - 83 (2006)
Journal Article
Benner, P.; Sokolov, V. I.: Partial Realization of Descriptor Systems. Systems & Control Letters 55 (11), pp. 929 - 938 (2006)
2005
Journal Article
Benner, P.; Castillo, M.; Quintana-Ortí, E. S.: Partial Stabilization of Large-Scale Discrete-Time Linear Control Systems. International Journal of Computational Science and Engineering 1 (1), pp. 15 - 21 (2005)
2004
Journal Article
Benner, P.: Solving Large-Scale Control Problems. IEEE Control Systems Magazine 24 (1), pp. 44 - 59 (2004)
2003
Journal Article
Benner, P.; Hernández, V.; Pastor, A.: The Kleinman Iteration for Nonstabilizable Systems. Mathematics of Control, Signals and Systems 19 (1), pp. 76 - 93 (2003)
Journal Article
Benner, P.; Kressner, D.; Mehrmann, V.: Structure Preservation: A Challenge in Computational Control. Future Generation Computer Systems 19 (7), pp. 1243 - 1252 (2003)
Journal Article
Benner, P.; Quintana-Ortí, E. S.; Quintana-Ortí, G.: Parallel Algorithms for Model Reduction of Discrete-Time Systems. International Journal of Systems Science 34 (5), pp. 319 - 333 (2003)
Journal Article
Benner, P.; Quintana-Ortí, E. S.; Quintana-Ortí, G.: State-Space Truncation Methods for Parallel Model Reduction of Large-Scale Systems. Parallel Computing 29 (11-12), pp. 1701 - 1722 (2003)
2002
Journal Article
Benner, P.; Byers, R.; Mayo, R.; Quintana-Ortí, E. S.; Hernández, V.: Parallel Algorithms for LQ Optimal Control of Discrete-Time Periodic Linear Systems. Journal of Parallel and Distributed Computing 62 (2), pp. 306 - 325 (2002)
Journal Article
Benner, P.; Byers, R.; Mehrmann, V.; Xu, H.: Numerical Computation of Deflating Subspaces of Skew-Hamiltonian/Hamiltonian Pencils. SIAM Journal on Matrix Analysis and Applications 24 (1), pp. 165 - 190 (2002)
Journal Article
Benner, P.; Mehrmann, V.; Xu, H.: Perturbation Analysis for the Eigenvalue Problem of a Formal Product of Matrices. BIT Numerical Mathematics 42 (1), pp. 1 - 43 (2002)
Journal Article
Benner, P.; Quintana-Ortí, E. S.; Quintana-Ortí, G.: Numerical Solution of Discrete Stable Linear Matrix Equations on Multicomputers. Parallel Algorithms and Applications 17 (2), pp. 127 - 146 (2002)
2001
Journal Article
Benner, P.: On a Numerical Method for the Regularization of Descriptor Systems. Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik 81 (S3), pp. S707 - S708 (2001)
Go to Editor View